# SDR SWAA054084

- Difficulty date: December 21, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 43,749 hours, 38,690 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435
- Part serial: BN579
- Condition: Delaminated
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LEFT WING OUTBOARD T/E AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
